# SDR N6WA20131010001

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,259 hours, 16,416 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  CAUTION MESSAGES DISPLAYED.  PERFORMED OP'S CHECK OF STALL PROTECTION SYS IAW AMM 27-35-01, OPS CHECKED GOOD, OPS CHECK OF ANTI-ICE AND PITOT SYS IAW AMM 30-12-00 & 30-31-00, OPS CHECKED GOOD.
